liu.seSearch for publications in DiVA
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
The dirichlet problem in lipschitz domains for higher order elliptic systems with rough coefficients
Linköping University, Department of Mathematics, Applied Mathematics. Linköping University, The Institute of Technology.
University of Missouri at Columbia.
Linköping University, Department of Mathematics, Applied Mathematics. Linköping University, The Institute of Technology.
2010 (English)In: Journal d’Analyse Mathématique, ISSN 0021-7670, Vol. 110, no 1, 167-239 p.Article in journal (Refereed) Published
Abstract [en]

We study the Dirichlet problem, in Lipschitz domains and with boundary data in Besov spaces, for divergence form strongly elliptic systems of arbitrary order with bounded, complex-valued coefficients. A sharp corollary of our main solvability result is that the operator of this problem performs an isomorphism between weighted Sobolev spaces when its coefficients and the unit normal of the boundary belong to the space VMO.

Place, publisher, year, edition, pages
Springer , 2010. Vol. 110, no 1, 167-239 p.
National Category
Mathematics
Identifiers
URN: urn:nbn:se:liu:diva-60764DOI: 10.1007/s11854-010-0005-4ISI: 000283488000005OAI: oai:DiVA.org:liu-60764DiVA: diva2:359027
Note
Tidigare titel: The Dirichlet problem in Lipschitz domains with boundary data in Besov spaces for higher order elliptic systems with rough coefficients Available from: 2010-10-26 Created: 2010-10-26 Last updated: 2010-12-16

Open Access in DiVA

No full text

Other links

Publisher's full text

Authority records BETA

Maz´ya, VladimirShaposhnikova, Tatiana

Search in DiVA

By author/editor
Maz´ya, VladimirShaposhnikova, Tatiana
By organisation
Applied MathematicsThe Institute of Technology
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 98 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf